# SDR SWAA2020081707535

- Difficulty date: July 26, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS A DENT LOCATED AT BS 1016+6'; 1' BELOW STRINGER 14 L/H; DENT MEASURES L=0.9'; W=0.7'; Y=0.009' W/Y=77 / FUSELAGE EXTERNAL SKIN DENT @ BS 1016+6'; 1' BELOW STR 14L/H DAMAGE REPAIRED & EVALUATED PER EA 20-153-01365 REV IR DATED 08/09/2020 (ATS ER 20-03026 REV IR DATED 08/09/2020) REFER TO NRC U194468 FOR TRACKING
